# SDR P2EA98309

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 5 SLAT OUTBOARD RIB CRACKED AT FSS 480, DEFECT SIZE LENGTH 1.125 INCH.  REPLACED LEADING EDGE CAVITY MAIN TRACK OUTBOARD RIB AT FSS 480 PER 51-10-1 PAGE 1 AND SRM 51-30-2.  (M)
